# SDR MALA040546

- Difficulty date: August 30, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 18,459 hours, 20,138 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH POWER SUPPLY 21LN, 23LN INOPERATIVE.  MAINTENANCE REPLACED POWER SUPPLY 21LN AND 23LN.  REFER TO 409 NR 222887, AND 222888 FOR ADDITIONAL INFORMATION.
